Title: Monodromy conjecture for nondegenerate surface singularities
Authors: Lemahieu, Ann ×
Van Proeyen, Lise #
Issue Date: Sep-2011
Publisher: American Mathematical Society
Series Title: Transactions of the American Mathematical Society vol:363 issue:9 pages:4801-4829
Abstract: We prove the monodromy conjecture for the topological zeta function for all nondegenerate surface singularities. Fundamental in our work is a detailed study of the formula for the zeta function of monodromy by Varchenko and the study of the candidate poles of the topological zeta function yielded by what we call `B-1-facets'. In particular, new cases among the nondegenerate surface singularities for which the monodromy conjecture is now proven are the nonisolated singularities, the singularities giving rise to a topological zeta function with multiple candidate poles and the ones for which the Newton polyhedron contains a B-1-facet.
ISSN: 0002-9947
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
LVP2011a.pdf Published 354KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science